# SDR 97ZZZX830

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N575W
- Make and model: Beech C-99
- Aircraft serial: U204
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 993880029
- Condition: Malfunction
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NITROGEN PRE-CHARGE LEAKED PAST ACCUMULATOR PISTON CAUSING PRESSURE BUILD-UP IN RETRACT SIDE OF LANDING GEAR SYSTEM AND COLLAPSE OF LEFT MAIN GEAR WHILE AIRCRAFT WAS BEING TOWED.  SUBMITTER STATED LATER DASH NUMBER HYDRAULIC POWER PACK INCORPORATES A VENT VALVE TO PRECLUDE THIS PRESSURE BUILD-UP IN THE EVENT OF ACCUMULATOR LEAKAGE.  SUBMITTER RECOMMENDS THIS POWER PACK BE RETRO FITTED TO EARLIER AIRCRAFT.  MAIN LANDING GEAR WERE FITTED WITH SAFETY PINS FOR GROUND HANDLING OPERATIONS.
